MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP SML R 65MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP SML R 65MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 64952020
Medical Device Problem Codes Loss of Osseointegration (2408); Malposition of Device (2616)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: as per pss implant request: failure of right distal femoral replacement.Primary right tha in 2019 for osteoarthritis secondary to crowe iv dysplasia with competitor stem, with shortening osteotomy and lateral locking plate.Fall and right distal femur fracture in 2023.Treated with stryker gmrs distal femoral replacement, small size femur component with 10x102 stem cut short, small size 1 tibia component, 10mm insert, and lateral plate to bridge knee stem and hip stem.Noticed worsening distal femur deformity during rehab.Distal femoral component is loose.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening and subsequent malposition involving a gmrs femoral component was reported.The event was confirmed via a review of the medical records by a clinician.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: 'i have reviewed the documentation provided including the product inquiry cover sheet, an operative note, ap, lateral tka x rays as well as ap and oblique x-rays of the right femur.' 'the operative report describes a complex comminuted peri-prosthetic fracture of a distal femur below a press fit tha.The x-rays demonstrate a stemmed distal femoral replacing tka along with a lateral fixation plate.The femur has gone on to varus angulation with loss of fixation of the dfr femur and plate.Varus mal-angulation with loss of fixation of the dfr femoral component and lateral plate is confirmed.The root cause for this mechanical complication cannot be determined from the limited documentation provided.' -product history review: could not be performed as the device lot details were not provided.-complaint history review: could not be performed as the device lot details were not provided.Conclusions: a review of the provided medical records by a clinical consultant indicated: i have reviewed the documentation provided including the product inquiry cover sheet, an operative note, ap, lateral tka xrays as well as ap and oblique x-rays of the right femur.'the operative report describes a complex comminuted peri-prosthetic fracture of a distal femur below a press fit tha.The x-rays demonstrate a stemmed distal femoral replacing tka along with a lateral fixation plate.The femur has gone on to varus angulation with loss of fixation of the dfr femur and plate.Varus mal-angulation with loss of fixation of the dfr femoral component and lateral plate is confirmed.The root cause for this mechanical complication cannot be determined from the limited documentation provided.' the exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
GMRS DIST FEM COMP SML R 65MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23334720
Report Number0002249697-2025-01139
Device Sequence Number10523978
Product Code JDI
UDI-Device Identifier07613327048759
UDI-Public07613327048759
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64952020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight71 KG